×

Found 56 Documents (Results 1–56)

100
MathJax

Homogenization and renormalization: The mathematics of multi-scale random media and turbulent diffusion. (English) Zbl 0834.76037

Deift, Percy (ed.) et al., Dynamical systems and probabilistic methods in partial differential equations. 1994 summer seminar on dynamical systems and probabilistic methods for nonlinear waves, June 20-July 1, 1994, MSRI, Berkeley, CA, USA. Providence, RI: American Mathematical Society. Lect. Appl. Math. 31, 251-268 (1996).
MSC:  76F99 76R50 35B27
PDF BibTeX XML Cite

Effective diffusivity in steady periodic flow as a meromorphic function of complex Péclet number. (English) Zbl 0879.76095

Prigogine, I. (ed.), Chaotic dynamics and transport in fluids and plasmas. Proceedings of the international conference, La Jolla, CA, USA, February 17-20, 1991. New York, NY: AIP. Research Trends in Physics. 239-245 (1993).
MSC:  76R50 30D30
PDF BibTeX XML Cite

Thermoelasticity problem for monodirectional fiber composite exposed to pulsed thermal action. (English. Russian original) Zbl 0631.73009

Sov. Appl. Mech. 22, 983-988 (1986); translation from Prikl. Mekh., Kiev 22, No. 10, 86-91 (1986).
MSC:  74F05 74E05 74E30 74S30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification

Software